I suffer from anxiety have been taking Sertraline, now hallucinating?

anxiety problems

i have been put on Sertraline tablets 50mg and have took them for 5days now i started hallucinating off them i rang 111 and they told me to stop them for tonight os that alright i dont want to stop them and something bad happens to me its horrible and the anxiety is taking over my body making me think loads of things and telling me to take them but i don’t want to start hallucinating again



Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Can you at least lower the dose until you see your psychiatrist ?

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Oh sorry to hear that!!
Well you must atop them immediately , and consult a psychiatrist ,however I recommend replacing them with yoga,breathing techniques ,music meditation, open air brisk walking ,these will help you the best.

Dr.Honey
Member
Dr.Honey

Hi..
Yes, hallucinations is a side effect of Sertraline..
Stopping it suddenly can cause withdrawal effects but as it is just 5 days I do not think it might have caused any dependence..
However to be on a safer side you can consult an Emergency room and get assured after a proper clinical examination..

Hope this helps..

wpDiscuz